# SDR DXTA2008122303422

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N740QS
- Make and model: Gulstm 200
- Aircraft serial: 194
- Aircraft time: 301 hours, 189 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR WAS VERY SLOW TO EXTEND TWICE. GOT A RED UNSAFE INDICATION FOR APPROX 1 MIN. BEFORE TURNING GREEN.
